# SDR IPXA2021070171167

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: ACA00071
- Part serial: 173
- Condition: Damaged
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CNLG RETRACT ACTUATOR BRACKET L/H UPPER LUG IS DAMAGED.REPAIRED DAMAGED NLG RETRACT ACTUATOR BRACKET L/H UPPER LUG IAW VT-SAA EA 011-5310-01-A9168 REV. IR AND UPS EO MD11-5310-80877-A. (MINOR)
